MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report originating from united states was received from a physician via medical science liaison, referring to a female patient of unknown age.The patient had delivered twins.The patient's concurrent conditions, past drugs/allergies, and concomitant medications were not reported.This report concerns 1 patient and 2 devices.On an unknown date, the patient used vacuum-induced hemorrhage control system (jada system) (#1) via vaginal route (strength, frequency, lot# and expiration date were not reported) for postpartum haemorrhage (post-partum hemorrhage).The device fell out (device expulsion) and a new vacuum-induced hemorrhage control system (jada system) (#2) was placed, via vaginal route (strength, frequency, lot# and expiration date were not reported) for postpartum haemorrhage (post-partum hemorrhage), however, the second device also fell out (device expulsion).At that time, a bakri balloon was initiated which did not control bleeding and as a result, the events resulted in a hysterectomy for the patient.The vacuum-induced hemorrhage control system (jada system) did not control bleeding (device ineffective).It was also reported that the reporter had limited information to provide as this was not her patient and was a case she heard about.The availability of vacuum-induced hemorrhage control system (jada system) (#1) and vacuum-induced hemorrhage control system (jada system) (#2) was unknown.The events of device ineffective and device expulsion were considered to be serious as they required an intervention.Upon internal review, the events of device expulsion was determined to be medically significant.(b)(4).
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
2157313727
MDR Report Key15633114
Report Number3017425145-2022-00145
Device Sequence Number7941532
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale